Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 167, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 10, 2016, 2:44 PM CDT for Conecuh County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 2:44 PM CDT (19:44 UTC)
- Expired
- Jul 10, 2016, 3:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Conecuh County, AL
The radar
The Mobile radar (KMOB), 140 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:02 PM CDT | TSTM WND DMG | 3 Sw I65 And Us 84, AL | TREES DWON BLOCKING I-65 6 MILES SW OF EVERGREEN ALABAMA VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205
WUUS54 KMOB 101944
SVRMOB
ALC035-102030-
/O.NEW.KMOB.SV.W.0167.160710T1944Z-160710T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
244 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 330 PM CDT
* AT 244 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASTLEBERRY...
OR 7 MILES SOUTHWEST OF EVERGREEN...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EVERGREEN...CASTLEBERRY AND I65 AND US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3126 8694 3128 8715 3153 8717 3154 8717
3155 8716 3157 8716 3154 8685
TIME...MOT...LOC 1944Z 185DEG 9KT 3135 8704
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
668
WWUS54 KMOB 102020
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CDT SUN JUL 10 2016
ALC035-102030-
/O.CON.KMOB.SV.W.0167.000000T0000Z-160710T2030Z/
CONECUH AL-
320 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL CONECUH COUNTY...
AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER I65 AND US 84...
OR NEAR EVERGREEN...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...PUBLIC REPORTED TREES DOWN ACROSS I-65 ABOUT 6 MILES
SOUTHWEST OF EVERGREEN...BLOCKING TRAFFIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EVERGREEN AND I65 AND US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3132 8692 3136 8715 3153 8717 3154 8717
3155 8716 3157 8716 3154 8685
TIME...MOT...LOC 2017Z 185DEG 9KT 3143 8703
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:54 AM CDT, 9 hours 50 minutes earlier.
Area forecast discussion, Jul 10, 4:54 AM CDT, 9 hours 50 minutes before
Area Forecast Discussion National Weather Service Mobile AL 454 AM CDT SUN JUL 10 2016 .NEAR TERM /Now Through Sunday night/...Persistent short wave trof over the mid ms river valley stretching sw into east Tx this morning will continue to lift east and northeast through tonight providing better lift or forcing in the mid to upper levels further downstream over the lower ms river and central gulf states thus helping to provide even better coverage of showers and thunderstorms across the region today continuing into the evening and possibly overnight hours. At the sfc persistent ridge stretching from the western Atlantic to the north central gulf will continue through tonight leading to a persistent w to sw flow at the sfc through tonight helping to increase moisture values in the boundary layer through tonight. Latest model soundings show pwats increasing to 1.9 to near 2.0 inches for most areas today and tonight resulting in better coverage and longer periods of heavy rain with the most of the convection today developing late this morning continuing into the evening and overnight hours. Similar to yesterday with slightly cooler air in the mid levels...leading to mid to upper lapse rates around 6.4 c/km combined with good forcing in the mid levels along with surface based capes climbing to around 2500 to 3000 j/kg still believe we will see a few strong to severe thunderstorms later this afternoon...similar to yesterday. Periods of very heavy rain...frequent lightning and winds gusts from 45 to 60 mph will be the main threats with the stronger thunderstorms by late afternoon and early evening. Most of the stronger convection will occur well inland from the coast generally along and north of the I-10 corridor. Some minor flooding...mostly localized...will also be possible with some of the stronger thunderstorms by late afternoon or early evening. As for temps will continue to lean towards the warmer mos guidance through tonight mostly do to persistent ridging near the sfc...though we will have a few more clouds across region compared to the last few days. Highs today will climb to the lower to middle 90s inland and upper 80s to near 90 along the immediate coast. Lows tonight will fall to the low to mid 70s inland generally north of the I-10 corridor and the mid to upper 70s closer to the coast. Heat indices will be slightly lower ranging from 97 to 103 degrees. 32/ee .SHORT TERM /Monday Through Tuesday night/...An upper level trough extending from the Ohio River Valley region to east Texas on Monday will bisect two upper high pressure areas, with one over the Desert Southwest/Northern Mexico and the other extending from the western Atlantic into the eastern gulf. All models are still depicting the trough to remain nearly stationary or edge very slightly eastward throughout the short term. This area of weakness will result in a continued wet pattern both Monday and Tuesday across the region. Meanwhile a surface ridge will remain fixed from the western Atlantic, across the Florida peninsula and into the northeast Gulf of Mexico. The overall pattern will keep a deep moist southwest wind flow and a mixed layer of clouds through the forecast period bringing mainly mostly cloudy skies with periods of partly cloudy conditions. Scattered showers and thunderstorms will occur during the daytime hours across the entire forecast area through the forecast period, with isolated to low end scattered coverage during the overnight hours. Precipitation coverage on Monday may need to be increase to numerous. A few of the storms could be strong with gusty surface winds, frequent cloud to ground lightning and locally heavy rainfall. Additional widespread rainfall amounts will range from one-half to one inch with locally higher amounts likely under the stronger thunderstorms. High temperatures Monday will be around 90 degrees, with heat indices around 100 degrees. High temperatures Tuesday will range from 88 to 93 degrees, with heat indices ranging from 98 to 103 degrees. Low temperatures each night will be in the low to mid 70s, with upper 70s along the beaches. /22 .LONG TERM /Wednesday Through Saturday/...The upper level shortwave will eventually weaken and eject eastward through midweek, allowing the upper ridge to become re-established over the southern plains and northern Gulf of Mexico. A strong upper level shortwave over the northern plains/upper midwest mid week will move east over the northern Atlantic through Friday, but the main upper impulses should remain north of the region. However, isolated to scattered showers and thunderstorms will continue to occur each day across the entire forecast area through the long term, again peaking during the maximum heating hours in the afternoon and early evening. High temperatures will continue to range from 90 to 95 degrees inland areas with upper 80s at the beaches. Low temperatures will range from 73 to 78 degrees inland areas and around 80 degrees along the beaches. /22 && .MARINE...Persistent sfc ridge of high pressure stretching from the western Atlantic to the north central gulf will weaken slightly through tue as an upper level disturbance to the north tracks eastward over the lower ms river valley and central gulf states. With this pattern a light to moderate west to southwest wind flow will continue through tonight shifting south to southwest through early wed then veering back to the southwest and west later in the week. Little change in seas is expected through the forecast pd except near showers and thunderstorms where higher winds and waves can be expected. 32/ee && .PRELIMINARY POINT TEMPS/POPS... Mobile 91 75 89 74 / 60 30 50 20 Pensacola 90 77 90 77 / 50 30 40 10 Destin 90 80 89 78 / 50 30 40 20 Evergreen 91 73 91 73 / 60 40 50 20 Waynesboro 91 71 90 72 / 60 40 50 20 Camden 90 73 91 73 / 60 40 50 20 Crestview 93 73 90 72 / 60 20 40 20 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 10, 5:48 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 548 AM CDT SUN JUL 10 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 548 AM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATE THIS MORNING THROUGH THIS EVENING...AND POSSIBLY THROUGH THE NIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE... ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDICES WILL RANGE FROM 98 TO 103 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-111100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 548 AM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL BE HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH SATURDAY.
In the hours before
Special weather statement, Jul 10, 12:20 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1220 PM CDT SUN JUL 10 2016 FLZ205-101800- OKALOOSA INLAND FL- 1220 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN OKALOOSA COUNTY UNTIL 100 PM CDT... AT 1220 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR LAUREL HILL...OR 10 MILES SOUTHWEST OF FLORALA...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAUREL HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3082 8639 3085 8661 3099 8661 3099 8639 TIME...MOT...LOC 1720Z 197DEG 10KT 3092 8647
Special weather statement, Jul 10, 12:51 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1251 PM CDT SUN JUL 10 2016
ALZ060-101830-
COVINGTON AL-
1251 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
COVINGTON COUNTY UNTIL 130 PM CDT...
AT 1250 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF ANDALUSIA...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...OPP...RIVER FALLS...HEATH AND GANTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3112 8620 3110 8670 3138 8667 3147 8631
3146 8628 3146 8626 3144 8626 3144 8620
TIME...MOT...LOC 1750Z 234DEG 10KT 3124 8660Special weather statement, Jul 10, 1:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
102 PM CDT SUN JUL 10 2016
ALZ261-263-101845-
MOBILE INLAND AL-MOBILE CENTRAL AL-
102 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE COUNTY UNTIL 145 PM CDT...
AT 101 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER MIDTOWN
MOBILE...MOVING NORTH AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...DOWNTOWN MOBILE...PRICHARD...SARALAND...CHICKASAW...
SEMMES...MOBILE REGIONAL AIRPORT...I65 AND AL 158...I65 AND I165 AND I10
AND I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3060 8830 3087 8827 3081 8798 3080 8799
3079 8799 3080 8798 3080 8797 3079 8797
3079 8798 3077 8799 3077 8798 3061 8807
TIME...MOT...LOC 1801Z 192DEG 5KT 3070 8816Special weather statement, Jul 10, 1:49 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
149 PM CDT SUN JUL 10 2016
ALZ058-060-101930-
CRENSHAW AL-COVINGTON AL-
149 PM CDT SUN JUL 10 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES UNTIL 230 PM
CDT...
AT 149 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED OVER
DOZIER...OR 14 MILES NORTH OF OPP...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANTLEY...DOZIER AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3153 8616 3153 8620 3139 8619 3137 8637
3152 8649 3178 8615 3166 8615 3166 8616
3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1849Z 245DEG 17KT 3149 8634Special weather statement, Jul 10, 2:08 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT SUN JUL 10 2016
ALZ055-056-059-262-264-FLZ201-203-205-101930-
BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-CONECUH AL-
BALDWIN INLAND AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-
208 PM CDT SUN JUL 10 2016
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CONECUH...CENTRAL BALDWIN...SOUTH CENTRAL
MONROE...ESCAMBIA...NORTHWESTERN ESCAMBIA...SANTA ROSA AND
NORTHWESTERN OKALOOSA COUNTIES UNTIL 230 PM CDT...
AT 207 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POARCH CREEK RESERVATION TO 8 MILES EAST OF I65
AND AL 113...AND MOVING NORTH AT 30 MPH. OTHER STRONG STORMS WERE
LOCATED FURTHER SOUTH JUST TO THE NORTH OF I10...ALSO MOVING NORTH
AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...ATMORE...BREWTON...EVERGREEN...CENTURY...FLOMATON...
MCCULLOUGH...EAST BREWTON...URIAH...MOLINO...CASTLEBERRY...EXCEL...JAY...
REPTON...POLLARD...RIVERVIEW...POARCH CREEK RESERVATION...I65 AND AL 21...
I65 AND AL 113 AND I65 AND US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3102 8780 3142 8749 3148 8672 3072 8677
3059 8773
TIME...MOT...LOC 1907Z 205DEG 36KT 3107 8758 3124 8717Special weather statement, Jul 10, 2:41 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT SUN JUL 10 2016
ALZ059-060-FLZ203-205-102030-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
241 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON...SOUTHEASTERN ESCAMBIA (AL)...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 330 PM CDT...
AT 240 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF BAKER...OR 19 MILES SOUTHEAST OF BREWTON...MOVING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREWTON...BAKER...EAST BREWTON AND RIVERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3067 8680 3071 8697 3087 8717 3115 8710
3103 8645
TIME...MOT...LOC 1940Z 207DEG 15KT 3091 8684The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 10, 7:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 10, 7:52 AM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 10, 9:13 AM CDT | Special Marine Warning | MOB | 32 min | |
| Jul 10, 11:55 AM CDT | Special Weather Statement | MOB | Covington | 50 min |
| Jul 10, 12:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jul 10, 1:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jul 10, 1:10 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 26 min |
| Jul 10, 1:11 PM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
| Jul 10, 1:49 PM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Jul 10, 2:08 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 22 min |
| Jul 10, 3:42 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 33 min |
| Jul 10, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 20 min |
| Jul 10, 4:38 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jul 10, 4:41 PM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Jul 10, 5:07 PM CDT | Areal Flood Advisory | MOB | Choctaw | 53 min |
| Jul 10, 5:14 PM CDT | Special Weather Statement | MOB | Marengo | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.